# SDR R61A201802280273

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 26,121 hours, 20,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE THE AISLE IN FIRST CLASS WAS MISSING THE COVER. R & R THE EMERGENCY LIGHT ASSEMBLY AT ROW 3D WAS REPLACED IAW AMM 33-50-13.
